I'm using Adobe Acrobat DC to convert similar pdf to html files. I just click export and convert to html. Sometimes (not always) it happens that every n is converted to a 9 (shown in the picture, text is in German but you can see the 9s). It doesn't happen if it is a bolt letter. The font is Verdana. Usually, if it doesnt work with Adobe Acrobat DC, I just use a freeware from the Internet, where it works perfectly. Does anybody have experience with that issue and can I solve it somehow?
Let me move this to the Acrobat forum for you, which is the appropriate forum for your question.
The Using the Community forum is for help in using the Adobe Support Community forums, not for help with specific programs, installation issues, or account issues such as subscription questions or billing problems, or generalized questions about Creative Cloud services.
* Product questions should be posted in the associated product community. * Installation questions should be posted in the Download & Install community. * Account issues, including subscription questions or billing problems, should be posted in the Account, Payment, & Plan community. * Questions about the Creative Cloud desktop app or general questions about apps in the Creative Cloud should be posted to the Creative Cloud Services community.